Translator Disclaimer
May 2002 Risk-sensitive control and an optimal investment model II
W. H. Fleming, S. J. Sheu
Ann. Appl. Probab. 12(2): 730-767 (May 2002). DOI: 10.1214/aoap/1026915623

Abstract

We consider an optimal investment problem proposed by Bielecki and Pliska. The goal of the investment problem is to optimize the long-term growth of expected utility of wealth. We consider HARA utility functions with exponent $-\infty< \gamma< 1$. The problem can be reformulated as an infinite time horizon risk-sensitive control problem. Some useful ideas and results from the theory of risk-sensitive control can be used in the analysis. Especially, we analyze the associated dynamical programming equation. Then an optimal (or approximately optimal) Markovian investment policy can be derived.

Citation

Download Citation

W. H. Fleming. S. J. Sheu. "Risk-sensitive control and an optimal investment model II." Ann. Appl. Probab. 12 (2) 730 - 767, May 2002. https://doi.org/10.1214/aoap/1026915623

Information

Published: May 2002
First available in Project Euclid: 17 July 2002

zbMATH: 1074.93038
MathSciNet: MR1910647
Digital Object Identifier: 10.1214/aoap/1026915623

Subjects:
Primary: 90A09, 93E20
Secondary: 60H30

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.12 • No. 2 • May 2002
Back to Top